Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin 
Users Online: 1297  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout

    Article Cited by others

ORIGINAL RESEARCH

Periodontal disease and type I diabetes mellitus: Associations with glycemic control and complications

Meenawat Ajita, Punn Karan, Srivastava Vivek, Meenawat Anand S, Dolas R S, Govila Vivek

Year : 2013| Volume: 17| Issue : 5 | Page no: 597-600

   This article has been cited by
 
1 Bi directional association between diabetes mellitus and inflammatory periodontal disease. a review
Peter Stanko,Lydie Izakovicova Holla
Biomedical Papers. 2014;
[Pubmed]  [Google Scholar] [DOI]

 

Read this article